Zoladex implant and still having bleeding?

I had the zoladex hormone implant a couple of weeks ago to try and treat my endometriosis, so far there is no difference in the amount of pain I get but also today the pain is so intense going the whole way down my legs and I have started to bleed too. I was told I would not get a period whilst on this medication so now I am confused? I am waiting for a call back from my GP but to be honest he doesn't seem to know a lot about endometriosis or any women's problems! Is it too early to be thinking the implant isn't working and it's normal to get bleeding early on? P.s this is my first period (if that's what it is) since the bleeding from straight after my laparoscopy and it's the most painful one I've ever had!

4 Replies

  • Hi, ive just had my second Zoladex injection last week. About a week after my first one i came on, i had some of the worst pains ive experienced with periods so far. My nurse told me i may come on though and when I told her about it last week she said it was normal and that I shouldnt be surprised to come on again! Not good but apparently normal! Helen

  • Hi. After your 1st zoladex implant you will have a bleed. This is usually a fair bit heavier and more painful. After the 2nd implant you should be ok and the womb an overies will be in the deep freeze so to speak. I have been on it for 7 yrs and i has truly been a life saver . If you still have pain and heavy bleeding, speak to your consultant to make sure its the right thing for you to be on xxxxxx keep strong xxxxx you can message me anytime happy to talk u through


  • Thank you both for your replies! I feel a lot better now knowing this isn't abnormal. Overnight my bleeding has got heavier and heavier but I will see how things go :) xxx

  • I was warned my my consultant when I had my first one done that it coyld be like the flood gates have been opened and it was but after a week I had just about finished and havent had one bleed in 7 yrs xxxx

You may also like...